# SDR SWIA200211247

- Difficulty date: August 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,695 hours, 10,719 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FIRE WALL FWD OF RT HYDRAULIC PACKAGE CRACKED JUST ABOVE GROUND SERVICE PORTS.  DISCOVERED DURING C-CHECK.  FABRICATED REPAIR, STOP DRILLED CRACK, AND INSTALLED REPAIR IAW EMB SRM 51-70-06 & 51-40-02.
